MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE TANDEM T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP
Model Number 004628
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the wake button was unresponsive.Pump display turned on when plugged into a power source.There was no adverse impact as pump was used for demonstration purposes only.

Brand Name
TANDEM T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key11252257
Report Number3013756811-2021-08660
Device Sequence Number14320705
Product Code LZG
UDI-Device Identifier00852162004590
UDI-Public(01)00852162004590
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number004628
Device Catalogue Number007445
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1